On the A-numbers in the quadratic fields K $$(\sqrt { \pm 37} )$$

Trygve Nagell

TBD mathscidoc:1701.332185

Arkiv for Matematik, 4, (6), 511-521, 1963.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:28 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ]
@inproceedings{trygve1963on,
  title={On the A-numbers in the quadratic fields K $$(\sqrt { \pm 37} )$$ },
  author={Trygve Nagell},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428455596994},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={6},
  pages={511-521},
  year={1963},
}
Trygve Nagell. On the A-numbers in the quadratic fields K $$(\sqrt { \pm 37} )$$ . 1963. Vol. 4. In Arkiv for Matematik. pp.511-521. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203428455596994.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved